First time around lost 30lbs but gained it back after having a stroke and stopping Victoza. I've been back on it for 6 weeks and dont feel the side effects and although I am dieting I can't lose the weight as I expected with Victoza. Has this happened to anyone else?
I'm sorry to hear of your lack of success. Other patients' results are at the link at the bottom of this message. They seem to vary quite a bit, no doubt due to the way drugs work differently for different people.
The more common side effects people experienced are:
Abdominal or stomach cramps, discomfort, or pain, acid or sour stomach, back pain, belching, body aches or pain,
constipation, decreased appetite, heartburn, indigestion, loss of voice, pain or tenderness around the eyes and cheekbones, sneezing, stuffy nose, swollen mouth and tongue, unpleasant taste, urge to have bowel movement and
You can see why some of these symptoms would have an affect on weight loss. Regarding chronic weight management, the percentage of patients reporting nausea declined as treatment continued. Most gastrointestinal events were mild or moderate and did not lead to discontinuation.
User reviews can be found here:
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2013 • 5 answers
Updated 5 Apr 2015 • 1 answer
Invokana - my blood sugar levels are 4-6 per day. I am on low carb diet and 1.8 victoza. Why would I
Updated 1 Sep 2016 • 1 answer
Updated 26 Dec 2017 • 1 answer
Updated 17 Jun 2018 • 2 answers